The number of items in your shopping list has exceeded the maximum limit. Please remove some items, or create a new shopping list.
Oops. This product is only available in a minimum quantity of or more units
Roll over image to zoom in

Sedalmex Pain Reliever Tablets

Item is no longer available.
Product Description

Acetaminophen 500 mg with Caffeine 65 mg. Made in Mexico. For the temporary relief of minor aches and pains associated with headache; muscular aches.

Preparation Instructions

Adults & Children 12 Years of Age & Over: Take 2 tablets every 6 hours with water as needed. Do not take more than 8 tablets in 24 hours. For Children Under 12 Years of Age: Consult a doctor.

Ingredients Active Ingredients (in each Tablet): Acetaminophen USP (500 mg), Caffeine USP (65 mg). Inactive Ingredients: Microcrystalline Cellulose, Sodium Starch Glycolate, Stearic Acid.

Specification
Name Value
Depth 0.41
Height 0.19
Weight 0.8000
Width 0.09
Safety Warning
Do not use more than the recommended dosage; for pain for more than 7 days; for fever for more than 3 days; with any other product containing acetaminophen. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor if you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Caffeine Warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, & occasionally, rapid heart beat. Stop using this product and ask your doctor if you have pain, fever or symptom that persist or get worse; develop new symptoms; redness or swelling in painful area. These should be signs of a serious condition. If pregnant or breast feeding, ask your doctor before use. Keep out of the reach of children. In case of accidental overdose, call a doctor or Poison Control Center immediately. Prompt medical attention is critical for adults as well as children even if you do not notice signs or symptoms. Do not use if blister pack is torn or damaged.
Actual product packaging and materials may contain more or different information than that shown on our website. You should not rely solely on the information presented here. Always read labels, warnings and directions before using or consuming a product. View full Product Information Disclaimer

Reviews

Tell us what you think!
Tell us what you think!
Be the first to write a review!
Wondering what to say?
  • Include usage tips, key benefits, and helpful suggestions.
  • Did you have a good or bad experience?
  • Would you recommend this to friends or family?
  • Be respectful to others.
{{review.commentTitle}} {{review.timestampFormatted}}
{{review.commentText}}
by {{review.sender.screenName}} {{review.sender.screenName ? review.sender.screenName : 'Anonymous'}}
Was this review helpful to you? Yes {{review.posVotes}} No {{review.negVotes}} Flag
{{reply.commentTitle}}
Customer Relations
{{reply.timestampFormatted}}
{{reply.commentText}}